Journal of Symplectic Geometry

Volume 14 (2016)

Number 2

Minimal and H-minimal submanifolds in toric geometry

Pages: 431 – 448

DOI: http://dx.doi.org/10.4310/JSG.2016.v14.n2.a3

Author

Artem Kotelskiy (Lomonosov Moscow State University, Moscow, Russia)

Abstract

In this paper we investigate a family of Hamiltonian-minimal Lagrangian submanifolds in $\mathbb{C}^m$, $\mathbb{C}P^m$ and other symplectic toric manifolds constructed from intersections of real quadrics. In particular we explain the nature of this phenomenon by proving H-minimality in a more conceptual way, and prove minimality of the same submanifolds in the corresponding moment-angle manifolds.

Full Text (PDF format)

Published 8 July 2016